Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can condom cause vaginal itches?

I used durex latex condoms and my vagina itches and burns Okay so this is a little bit embarressing but like, I happend to find some object that was like a penis.. I guess you could possiably call it a dildo, but I put a durex latex condom on it and used it and now my vagina itches and burns when I pee. so yeah what happend? and what is this and how can I get rid of it, it really hurts, by the way im a girl.
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
You probably have got either Genital or Urinary infection or allergy to latex.
Allergy to latex is seen in some women.
I advise you to visit your Gynecologist and get examined.Examination is necessary in knowing the cause of these symptoms.You would need to see your doctor as early as possible .
Meanwhile keep drinking plenty of water and fluids.
Hope i answered your question.If you need more information feel free to ask me.
Take care
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor